Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Suggest treatment for cramps and back ache after taking Noriday

DOCTOR OF THE MONTH - Mar 2016
Mar 2016
User rating for this question
Very Good
Answered by

OBGYN
Practicing since : 2011
Answered : 4047 Questions
Question
I am taking Noriday for 3 months now. First two months my period was on time and regular. Currently 5 days late (still on the tablet), bad cramping and back ache. Is this normal?
Posted Wed, 13 Aug 2014 in General Health
 
 
Answered by Dr. S Patra 1 hour later
Brief Answer:
FOLLOW THE ADVICE.

Detailed Answer:
Hello,

Thanks for writing to us.

1) At first, you should undergo one home pregnancy test (if you are sexually active) to rule out pregnancy.

2) On NEGATIVE test, it may be due to side effect of the pill. Other possibility is Premenstrual Symptom which indicates you will get your period shortly.

3) TREATMENT: I suggest you take painkiller (like Aceclofenac) with Antacid (Ranitidine) to reduce backache and cramp. Muscle relaxant gel and hot water bag are also useful in such condition.

4) If pain persists continuously in spite of taking above medication, I suggest to contact with local doctor or healthcare provider for clinical examination and you may require one abdominal ultrasound scan to rule out underlying pathology (if any).

Hope, it helps for your information. Kindly, close the discussion if you don't have any other query.

Wish your good health and take care yourself.

Regards,
Dr Soumen

For future query, you can directly approach me through

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=63326
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor